# SDR CHQA201100342

- Difficulty date: August 10, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 16,983 hours, 14,663 cycles
- Engine: Allsn AE3007A
- Engine time: 23,738 hours, 19,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 14524131009
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE PASSENGER DOOR LOWER STRUCTURE FORWARD AND AFT U-SHAPE.  MAINTENANCE REPLACED THE FORWARD (PN:145-24131-009) AND AFT (PN:145-24131-011) U-SHAPE ON THE PASSENGER DOOR LOWER STRUCTURE IN ACCORDANCE WITH SRM 51-40-02.
